# SDR UALA2011121206815

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 36,220 hours, 15,539 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S OXYGEN MASK MICROPHONE INOPERATIVE.  REPLACED OBSERVER O2 MASK.
